Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Homotopy invariance of Novikov-Shubin invariants and L2 Betti numbers|
|Citation:||Proceedings of the American Mathematical Society, 1997; 125(12):3757-3762|
|Jonathan Block, Varghese Mathai and Shmuel Weinberger.|
|Abstract:||We give short proofs of the Gromov-Shubin theorem on the homotopy invariance of the Novikov-Shubin invariants and of the Dodziuk theorem on the homotopy invariance of the $L^2$ Betti numbers of the universal covering of a closed manifold in this paper. We show that the homotopy invariance of these invariants is no more difficult to prove than the homotopy invariance of ordinary homology theory.|
|Keywords:||$L^2$ Betti numbers, Novikov-Shubin invariants, homotopy invariance, von Neumann algebras.|
|Appears in Collections:||Pure Mathematics publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.